# SDR SWIA2021062859100

- Difficulty date: April 16, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21L BACK-UP SILL BETWEEN FS333.00 AND FS349.00 CORRODED     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED MAIN AVIONICS BAY STR 21L BACK-UP SILL BETWEEN FS333.00 AND FS349.00 REF. DRWG SH670-31810 REV. AE AND CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY
